# SDR COMA2009062550159

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 35,363 hours, 32,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5361557
- Condition: Cracked
- Location: Fuselage
- Part time: 35,363 hours, 32,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 640 FRAME CRACKED AT STR 9L.  REPAIRED CRACK AT FS 640 STR 9L IAW REO 601R-53-61-557.
